How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask tazechip Your Own Question
Category: Medical
Satisfied Customers: 26383
Experience:  dasdasd
Type Your Medical Question Here...
tazechip is online now
A new question is answered every 9 seconds

My hands and feet swell while sleeping,however once I get up

Resolved Question:

My hands and feet swell while sleeping,however once I get up the swelling goes away within minutes.
Submitted: 5 years ago.
Category: Medical
Expert:  tazechip replied 5 years ago.
How long has this been going on? Other medical conditions/medications? Just swelling--no redness?
Customer: replied 5 years ago.
3-4 months. I have been taking a statin for cholesterol for about 3 years.I don't have any redness...lately seems that my hands fall asleep(tingle) more often during the night.Only stiff and mildly painful for a couple of minutes after I get up.
Expert:  tazechip replied 5 years ago.
Well, this could be from several causes--low thyroid, a kidney or liver problem, autoimmune disorders, and perhaps a cardiac problem. I suggest you let your doctor know about this so he can further evaluate it with blood work and a cardiac screening.
Customer: replied 5 years ago.
recently had my annual physical and all blood work came back good....mentioned it to him and he did not seem concerned.I can live with it but seems to be getting worse and just wanted to get a second on whether I should be concerned.
Expert:  tazechip replied 5 years ago.
Well, a standard physical's blood work may well not have included all the screens I mentioned. At the least, I'd do the autoimmune screen and send you to a rheumatologist.
tazechip and 6 other Medical Specialists are ready to help you

Related Medical Questions